# SDR USAA2013072900040

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 34,490 hours, 22,587 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, CREW REPORTED YELLOW HYD QTY WENT TO ZERO.  FOLLOWED QRH PROCEDURES AND CONTINUED TO DESTINATION.  DECLARED AN EMERGENCY.   LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE R & R YELLOW HYD SYS PRIORITY VALVE IAW AMM 29-13-33-000-001-A. OPS AND LEAK CHECKED GOOD IAW TASK 29-13-00-810-801-A.   ENGINE HYD SYS WAS IMMEDIATELY SHUT OFF ON FAULT.  SYS DPI'S CHECKED NORMAL.
